• advanced search
  • search
ibs PR

Welcome to the publication repository of the Institute for Basic Science.
This is an online service giving access to bibliographic data and full-texts about research publications produced by the research centers of IBS.
Full texts are available only if copyright and confidentiality conditions permit.

On partially ample divisors

      
Title : On partially ample divisors
Authors : Choi , Sung Rak
Issue Date : 201410
Publisher : WILEY-V C H VERLAG GMBH
Journal : MATHEMATISCHE NACHRICHTEN, v.287, no.14-15, pp.1632 - 1641
Abstract : Partially ample divisors are defined by relaxing the different conditions that characterize the ample divisors.We prove that for nef and big divisors such notions coincide.We also prove that the partial ampleness of big divisors are preserved in the positive parts of the Fujita-Zariski decomposition.
ISSN : 0025-584X
Language : English
qrcode

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.